# SDR TWRA96228

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND UPPER DECK ALL FLOOR EVAC LIGHTS INOP.  FOUND WIRE SHORTED TO GROUND.  REPAIRED WIRING PER MM 33-51-13.  OPS CHECKED PER MM 33-51-00 PG 501.  (M)
